Show simple item record

dc.contributor.authorCuestas, Daniel
dc.contributor.authorForero, Yency
dc.contributor.authorGalvis Diaz, Ingrid Johanna
dc.contributor.authorPeñaranda, Elkin
dc.contributor.authorCortes, Carolina
dc.contributor.authorMotta, Adriana
dc.contributor.authorMora, Sergio Alexander
dc.contributor.authorPérez, Carlos
dc.contributor.authorVelasquez, Oscar
dc.contributor.authorPuentes, José
dc.date.accessioned2020-05-18T04:53:29Z
dc.date.available2020-05-18T04:53:29Z
dc.identifier.issn0011-9059spa
dc.identifier.urihttp://hdl.handle.net/20.500.12495/2894
dc.format.mimetypeapplication/pdfspa
dc.language.isoengspa
dc.publisherWileyspa
dc.relation.ispartofseriesInternational Journal of Dermatology, 0011-9059, Vol 57, Num 11, 2018, pag 1304-1313spa
dc.relation.urihttps://onlinelibrary.wiley.com/doi/abs/10.1111/ijd.14126spa
dc.titleDrug reaction with eosinophilia and systemic symptoms (DRESS) and multiple organ dysfunction syndrome (MODS): one more reason for a new effective treatment against leishmaniasisspa
dc.typearticlespa
dc.type.localartículospa
dc.subject.decsSíndrome de hipersensibilidad a medicamentosspa
dc.subject.decsInsuficiencia multiorgánicaspa
dc.subject.decsLeishmaniasis -- Tratamientospa
dc.identifier.doihttps://doi.org/10.1111/ijd.14126spa
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.publisher.journalInternational Journal of Dermatologyspa
dc.title.translatedDrug reaction with eosinophilia and systemic symptoms (DRESS) and multiple organ dysfunction syndrome (MODS): one more reason for a new effective treatment against leishmaniasisspa
dc.description.abstractenglishIntroduction Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe drug‐induced reaction associated with eosinophilia and systemic manifestations. Anticonvulsants, sulfonamides, and antivirals are the most related and described drugs in DRESS syndrome. Methods and case We present a case of severe multiple organ dysfunction syndrome (MODS) with the risk of death associated with DRESS syndrome due to antileishmanial pentavalent antimonial drug and its simultaneous toxicity. Consequently, a comprehensive review of the main clinical problems and comparative discussion of both clinical conditions was made. Discussion The overlap of DRESS syndrome and antileishmanial pentavalent antimonial drug toxicity can be life‐threatening. Both conditions represent a true clinical, diagnostic, and therapeutic challenge. We exposed specific clinical and laboratory results with rare occurrence. Conclusion Any physician and dermatologists should keep in mind the broad spectrum of clinical manifestations and laboratory findings associated with the use of pentavalent antimonial drugs. The clinical suspicion, an early diagnosis, and aggressive treatment are essential to prevent complications and death.spa
dc.rights.localAcceso cerradospa
dc.date.issued2018


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record